Name: | Description: | Size: | Format: | |
---|---|---|---|---|
650.25 KB | Adobe PDF |
Authors
Advisor(s)
Abstract(s)
Description
Keywords
Infinite systems of ordinary differential equations Coagulation-fragmentation equations Existence and uniqueness of solutions Gelation problem
Citation
Costa, Fernando Pestana da - Existence and uniqueness of density conserving solutions to the coagulation-fragmentation equations with strong fragmentation. "Journal of Mathematical Analysis and Applications" [Em linha]. ISSN 0022-247X. Vol. 192, Issue 3, 15 (June 1995), p. 892-914
Publisher
Elsevier